# SDR CALA2025041103683

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 90,407 hours, 14,416 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: AD15250
- Condition: Faulted
- Location: Zone 600
- Part time: 3,478 hours, 462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING PRESSURE SWITCH REQUIRE REPLACEMENT PER JC 2820-02563-002 REMOVED AND REPLACED RIGH FWD PRESSURE SWITCH IAW AMM 28-42-01. OPS CK GOOD CK GOOD.PARTS
